Couldn't find what you looking for?

TRY OUR SEARCH!


I have heard that Tetracycline is great for acne treatment. I wonder if that could be right choice for my acne too. Why I am asking this is what I have heard it’s not as good as people say. I have heard it could lead to dependency and aggravated acne in long run. I want to know if that is true and how Tetracycline works.

Loading...


It is a broad based antibiotic which kills bacteria, cause of acne occurring. That’s why if you have cystic acne Tetracycline might work with you. But if you have blackheads Tetracycline will do not help you. The greatest problem with Tetracycline is it destroys your body's primary immune defense. The greatest influence Tetracycline shows to the friendly bacteria in the colon. That causes your body to be dependent on the antibiotics even when you wish to stop with Tetracycline. But it’s getting worse with the time you continue with usage of Tetracycline. Eventually it might happen that the bacteria become immune to antibiotics. Tetracycline causes bacteria to mutate into so called super strain bacteria. Antibiotics will become unable to kill the bacteria, so in the long run it actually makes your acne worse. As you see it has been proven that Tetracycline actually does not work.
Reply

Loading...